# SDR REXA2013070701254

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,078 hours, 7,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON INTERMITANTLY DURING FLIGHT, SWITCH IS IN THE ARMED POSITION, LIGHTS STAY ON FOR 60 SECONDS AND THEN TURN OFF.  PERFORMED OPS CHECK OF EMERGENCY LIGHT SYS IAW AMM 33-51-00. NO DEFECTS NOTED.
